# SDR AALA20090826TUL02

- Difficulty date: June 9, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- Aircraft time: 63,165 hours, 33,256 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR STOP INTERCOSTAL TO SKIN T-ANGLE IS CRACKED.  REMOVED AND INSTALLED A SERVICEABLE T-ANGLE UNDER ESO 80497.
